Equaline All Day Allergy, Original Prescription Strength, 10 mg, Tablets
Other Information: Do not use if printed foil under cap is broken or missing. Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Cetirizine hydrochloride tablets, 10 mg (antihistamine). Indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient. Questions or comments? 1-877-932-7948 (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec). Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Gluten free.